Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jul 18, 2014, 10:16 AM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2014, 10:16 AM CDT (15:16 UTC)
- Expired
- Jul 18, 2014, 2:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2083 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
866
WGUS54 KLCH 181516
FFWLCH
LAC045-099-101-181915-
/O.NEW.KLCH.FF.W.0020.140718T1516Z-140718T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT FRI JUL 18 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...NEW IBERIA...JEANERETTE...
SOUTHEASTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...BELLE RIVER...STEPHENSVILLE...
PATTERSON...MORGAN CITY...FRANKLIN...CYPREMORT POINT...BURNS
POINT...BERWICK...BAYOU VISTA...
* UNTIL 215 PM CDT
* AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. TWO TO FOUR
INCHES OF RAINFALL HAS FALLEN OVER THE LAST 4 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SORREL...
PATTERSON MEMORIAL AIRPORT...GLENCOE...ELLERSLIE...COTE BLANCHE
ISLAND...CHARENTON...BALDWIN AND AMELIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AS
THUNDERSTORMS FORM AND MOVE OVER THE SAME LOCATIONS.
&&
LAT...LON 2942 9151 2938 9136 2947 9131 2941 9147
2953 9144 2963 9157 2940 9185 2957 9204
2964 9186 2982 9184 2982 9193 3033 9162
3011 9146 3004 9121 2981 9109 2960 9107
2954 9127 2943 9122 2932 9136 2932 9137
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:01 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 18, 7:01 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT FRI JUL 18 2014
.DISCUSSION...
18/12Z TAF ISSUANCE.
&&
.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACRS THE AREA THIS MORNING
WILL SLOWLY MOVE EAST TODAY. CHANCES WILL BE HIGHEST THIS
MORNING...GRADUALLY DIMINISHING FM NW TO SE THIS AFTN AS A SFC FRONT
AND UPPER TROF PROGRESS EAST ACRS THE AREA. CARRIED PREVAILING
SHRA AT ALL SITES THROUGH EARLY AFTN...WITH TEMPO GROUPS EARLY
THIS MORNING FOR GUSTY WINDS...THUNDER...HEAVY RAINFALL AND
VISBY/CIGS LOWERING TO IFR DURING PERIODS OF STRONGER STORMS.
OUTSIDE OF THE HEAVIER PRECIP...CIGS SHOULD BE VFR WITH VISBYS
HOVERING AROUND THE MVFR/VFR THRESHOLD. KEPT PROB30 GROUPS FOR
LATE THIS AFTN AND EVENING...WITH VC THEREAFTER AS ISOLTD TO SCT
SHOWERS ARE EXPECTED TO LINGER OVERNIGHT. SLY WINDS WILL BECOME
SWLY AS THE SFC FRONT MOVES INTO THE AREA. WINDS WILL BECOME VRBL
LATE THIS AFTN AND EVENING WITH THE BOUNDARY STALLING AS IT
APPROACHES THE I-10 CORRIDOR. 24
&&
.PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUL 18 2014/
..HEAVY RAIN THREAT ESPECIALLY THIS MORNING...
DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS MOVING EAST OUT OF THE SOUTHERN
PLAINS. INCREASING SOUTHERLY WINDS AHEAD OF THIS SYSTEM IS
BRINGING IN COPIOUS AMOUNTS OF GULF MOISTURE. THE PRECIPITABLE
WATER VALUE ON THE 18/00Z UPPER AIR SOUNDING FROM KLCH WAS AT 2.25
INCHES OR ABOUT 125 PERCENT OF NORMAL...WITH MEAN RH OVER 80 PERCENT. SINCE
THEN...LATEST GPS-MET DATA...SHOWS PRECIPITABLE WATERS VALUES
ACROSS THE FORECAST AREA BETWEEN 2.4 AND 2.5 INCHES...WHICH IS NOW
TWICE THE STANDARD DEVIATION...DEFINITELY NEEDED FOR A HEAVY
RAINFALL EVENT. LIFT PROVIDED BY THE UPPER LEVEL DISTURBANCE AND
DIFLUENT FLOW ALOFT...IS TAPPING INTO THE MOISTURE...PROVIDING
NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE STORMS ARE
PRODUCING RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR...AND SO
FAR AS OF 3:30 AM...THE KLCH ASOS HAS RECORDED 2.65 INCHES OF
RAINFALL SINCE MIDNIGHT...WITH AROUND 2.25 INCHES IN THE LAST 1 1/2
HOURS.
UPPER LEVEL DISTURBANCE WILL CONTINUE TO GRADUALLY MOVE EAST
ACROSS THE FORECAST AREA TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BE THE RESULT...WITH THE BEST COVERAGE AND HEAVIEST RAINFALL
DURING THE MORNING HOURS...WHERE LIFT AND UPPER LEVEL DIVERGENCE
WILL BE AT ITS GREATEST. AGAIN...PROGS KEEP PWAT VALUES OVER 2.25
INCHES WITH MEAN RH OVER 80 PERCENT DURING THE DAY.
THEREFORE...HEAVY RAINFALL WILL BE LIKELY WITH ADDITIONAL RAINFALL
TOTALS AREA WIDE BETWEEN 1 1/2 AND 3 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. INHERITED A FLASH FLOOD WATCH...AND WILL KEEP THAT
GOING THROUGH THE AFTERNOON. THE HEAVY RAINFALL MAY ALSO DRAG DOWN
SOME OF THE STRONGER WINDS IN THE MID LEVELS...SO SOME ISOLATED
WET MICRO BURSTS...WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. ONE
STORM EARLIER PRODUCED A WIND GUST AT THE AWOS AT CAMERON TO 49 MPH.
THE DISTURBANCE WILL MOVE OFF TO THE EAST ON SATURDAY...ALTHOUGH
TROF FROM THIS SYSTEM WILL LINGER OVER THE FORECAST AREA...SO A
DECENT CHANCE OF RAIN WILL CONTINUE...AS GOOD MOISTURE COMBINED
WITH DAYTIME HEATING...SHOULD BE ENOUGH THE GET CONVECTION GOING.
UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL TRY TO BUILD TO THE
EAST EARLIER NEXT WEEK. HOWEVER...LOOKS LIKE THERE WILL BE ENOUGH
OF A WEAKNESS ALOFT...ALONG WITH GOOD MOISTURE...TO KEEP A DAILY
CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST.
RUA
MARINE...
LOW LEVEL JET ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING
OUT OF THE SOUTHERN PLAINS...IS HELPING TO PRODUCE MODERATE
SOUTHERLY WINDS OVER THE COASTAL WATERS. THE RESULT WILL BE
EXERCISE CAUTION HEADLINED IN THE MARINE ZONES FOR THE MORNING
HOURS. GRADIENT WILL RELAX SOME BY AFTERNOON WITH WINDS DECREASING
A LITTLE. THE DISTURBANCE WILL ALSO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS
WILL PRODUCE WIND GUSTS OVER 34 KNOTS...ESPECIALLY DURING THE
MORNING HOURS WHEN LOW LEVEL JET WILL BE AT ITS STRONGEST.
THE DISTURBANCE WILL MOVE OFF TO THE EAST BY SUNDAY...DECREASING
RAIN CHANCES TO THE TYPICAL ISOLATED TO SCATTERED CATEGORY. LIGHT
TO MODERATE SOUTHERLY WINDS WILL BE FOUND...AS WEAK HIGH PRESSURE
OVER THE NORTHEAST GULF WILL RIDGE WEST INTO THE COASTAL WATERS.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 74 88 74 / 90 50 50 20
KBPT 84 75 88 76 / 90 50 50 30
KAEX 82 72 88 73 / 90 50 50 20
KLFT 84 75 87 76 / 90 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ACADIA-ALLEN-
AVOYELLES-BEAUREGARD-CALCASIEU-EAST CAMERON-EVANGELINE-
IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-
ST. LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON-WEST
CAMERON.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR HARDIN-JEFFERSON-
NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-TYLER.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CDT TODAY FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&
PUBLIC/MARINE...07
AVIATION...24Hazardous weather outlook, Jul 18, 4:56 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 456 AM CDT FRI JUL 18 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT GULF MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE POSSIBLE. RAINFALL RATES WITH THE STORMS WILL RANGE BETWEEN 1 AND 2 INCHES...WITH AREAL RAINFALL AMOUNTS AVERAGING BETWEEN 2 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHERE THE LOCALLY HIGHER AMOUNTS OCCUR...FLOODING OF STREETS AND LOW LYING POOR DRAINAGE AREAS WILL BE POSSIBLE. ALSO...BRIEF WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DECENT MOISTURE ALONG WITH THE UPPER LEVEL DISTURBANCE WILL LINGER ON SATURDAY WITH ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. A DAILY CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL AMOUNTS AND POSSIBLE REPORTS OF FLOODING. GMZ430-432-435-450-452-455-470-472-475-191130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS WILL PRODUCE WIND GUSTS OVER 30 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING...AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED. A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR THE STORMS...ALONG WITH OCCASIONAL CLOUD TO WATER LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Local storm report, Jul 18, 9:12 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD LAFAYETTE 30.22N 92.03W
07/18/2014 LAFAYETTE LA BROADCAST MEDIA
STREET FLOODING ON AMBASSADOR CAFFERY AND DULLES
&&
RDEALLocal storm report, Jul 18, 9:17 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
917 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM FLASH FLOOD LAFAYETTE 30.22N 92.03W
07/18/2014 LAFAYETTE LA LAW ENFORCEMENT
FLOODING REPORTED IN THE 500 BLOCK OF CHEMIN AGREABLE AND
ON LANDRY RD FROM LE VIOLON TO FIELDSPAN
&&
RDEALLocal storm report, Jul 18, 9:33 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLASH FLOOD BEAUMONT 30.09N 94.14W
07/18/2014 JEFFERSON TX BROADCAST MEDIA
HEAVY FLOODING OCCURING ON MLK IN BEAUMONT
&&
RDEALLocal storm report, Jul 18, 10:00 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1000 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM FLASH FLOOD CARENCRO 30.31N 92.04W
07/18/2014 LAFAYETTE LA BROADCAST MEDIA
WATER IS COVERING THE ROADWAYS AROUND FRANCOIS DRIVE AND
BREAUX ROAD
&&
RDEALLocal storm report, Jul 18, 10:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1003 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM MARINE TSTM WIND 5 SE SABINE PASS 29.68N 93.84W
07/18/2014 M39 MPH GMZ450 LA C-MAN STATION
REPORT FROM C-MAN TXPT2
&&
MOGGEDLocal storm report, Jul 18, 10:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1008 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM MARINE TSTM WIND 7 SW JOHNSONS BAYOU 29.70N 93.73W
07/18/2014 M38 MPH GMZ450 LA PUBLIC
REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:46 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 24 hr |
| Jul 17, 10:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Jul 18, 12:20 AM CDT | Special Weather Statement | LCH | Calcasieu | 40 min |
| Jul 18, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Jul 18, 2:11 AM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| Jul 18, 2:29 AM CDT | Special Marine Warning | LCH | 61 min | |
| Jul 18, 2:46 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 119 min |
| Jul 18, 3:08 AM CDT | Special Weather Statement | LCH | Cameron | 52 min |
| Jul 18, 3:21 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 3 hr |
| Jul 18, 3:35 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 40 min |
| Jul 18, 4:06 AM CDT | Special Weather Statement | LCH | Acadia | 39 min |
| Jul 18, 4:28 AM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Jul 18, 4:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Jul 18, 4:58 AM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Jul 18, 5:55 AM CDT | Areal Flood Advisory | LCH | Acadia, Cameron, Lafayette, Vermilion | 2 hr |
| Jul 18, 6:26 AM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| Jul 18, 6:41 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu | 3 hr |
| Jul 18, 7:53 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 112 min |
| Jul 18, 8:20 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron, Jefferson Davis | 85 min |
| Jul 18, 8:26 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 7 days |
| Jul 18, 8:38 AM CDT | Small Craft Advisory | LCH | 3 hr | |
| Jul 18, 9:03 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Jul 18, 9:44 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron | 4 hr |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 7 days |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 63 hr |
| Jul 18, 10:49 AM CDT | Special Marine Warning | LCH | 116 min | |
| Jul 18, 12:14 PM CDT | Special Weather Statement | LCH | Vermilion | 61 min |
| Jul 18, 12:30 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 12:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jul 18, 1:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 58 min |
| Jul 18, 1:05 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 4 hr |
| Jul 18, 1:29 PM CDT | Special Marine Warning | LCH | 91 min | |
| Jul 18, 2:15 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 3:37 PM CDT | Special Marine Warning | LCH | 113 min |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.